# SDR CNMA20060014

- Difficulty date: June 10, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N459AX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25621
- Aircraft time: 52,410 hours, 14,680 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0678
- Condition: Low Pressure
- Location: R1 Door
- Part time: 1,671 hours, 507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE/RAFT PRESSURE GUAGE OUT OF GREEN BAND. REMOVED AND REPLACED R1 EVACUATION SLIDE/RAFT IAW MM 25-66 OPS CHECK GOOD.  VENDOR FINDINGS: FOUND BAD VALVE OVERHAULED UNIT.
